# SDR EIAA20120625052

- Difficulty date: June 23, 2012
- Submitted: July 8, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 276001
- Part serial: 1230119
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT UPPER DECK EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT UPPER DECK EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01 PG 201.  OP'S CHECKED GOOD.
